| Catalog Number |
0113115 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, during procedure the sorbafix enhanced fixation device failed to fixate the mesh.The sample is said to be available for evaluation; however, at this time it has not been received.Based on the information provided and not having the physical sample to evaluate no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, during the procedure the surgeon attempted to fixate a mesh using a sorbafix enhanced fixation device the device was fired several times but failed to make the necessary shots for stapling and did not secure the mesh with the fasteners.It was reported that no loose fastener presented and the fixation was applied to soft structure.The procedure was completed using another device.There was no patient injury.
Event or Problem Description
Additional Manufacturer Narrative
As reported, during procedure the sorbafix enhanced fixation device failed to fixate the mesh.The sample is said to be available for evaluation; however, at this time it has not been received.Based on the information provided and not having the physical sample to evaluate no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4).Addendum: this is an addendum to the initial mdr submitted to document the sample evaluation results.The evaluation of the returned sample was inconclusive, as functional and simulated use testing could not be conducted due to the device being received with all 15 fasteners depleted.No manufacturing related anomalies were found.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.